# SDR AALA202510140953

- Difficulty date: September 24, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 43,758 hours, 18,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE SEVERAL LINKAGES BETWEEN AFT PYLON AND NUMBER 6 FLAP TRACK HAVE EXCESSIVE PLAY. REMOVED AND REPLACED SEVERAL SUPPORT BEAM BEARINGS (AALA202510142989),. ATTACHMENT HARDWARE (AALA202510141608) AND RODS (AALA202510140953) ON RIGHT WING TRAILING EDGE BETWEEN AFT PYLON AND NUMBER 6 FLAP TRACK. PER B737 SRM 51-40-02.
